# SDR 234TR0007

- Difficulty date: July 25, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 43,184 hours, 33,427 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Indicator
- Condition: Malfunctioned
- Location: Hsi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S HSI - VOR FROM, ILS VALID, VOR VALID, FLAG ERRONEOUS.  REPLACED HSI.  ALL FUNCTIONS OPERATE NORMAL.
